# SDR ASAA0741348

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 45,331 hours, 25,469 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER AT REAR SPAR AREA PANEL ATTACH ANGLE CRACKED AT APPROX FIN STA 140.  VERTICAL STABILIZER REAR SPAR TO SKIN ATTACH ANGLE AT FIN STA 140 REPLACED IAW SRM 51-40-02.
